# SDR SWAA2014052828429

- Difficulty date: May 20, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 35,319 hours, 20,800 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE ATTACH WIGGLE PLATE LOWER SURFACE CRACKED AT STATION 275.  R & R WIGGLE PLATE IAW SRM.
